Fepanil 125mg Liquid 60ml
By VERITAZ HEALTHCARE LTD
60ml Suspension in Bottle
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Fepanil 125 MG Description
Fepanil 125mg Liquid 60ml contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
|You Save||₹36.75 (15% on MRP)|
|Contains||Paracetamol / Acetaminophen(125.0 Mg)|
Check more medicines with composition as Paracetamol / Acetaminophen(125.0 Mg)
4 Brand Alternate(s)
Contains same composition as Fepanil 125mg Liquid 60ml
- Dolo 125mg Bottle Of 60ml SuspensionBy Micro Labs60ml Suspension in BottleMRP 51.00₹ 51.00₹ 0.85/Ml
- Macfast 125mg Suspension 60mlBy Macleods Pharmaceuticals60ml Suspension in BottleMRP 25.14₹ 25.14₹ 0.42/Ml
- Babygesic 125mg Suspension 60mlBy Meyer Organics Pvt Ltd60ml Suspension in BottleMRP 22.50₹ 19.35₹ 0.32/Ml
- Centamol 125mg Suspension 60mlBy Centaur Pharmaceuticals Pvt Ltd60ml Suspension in BottleMRP 22.85₹ 22.85₹ 0.38/Ml
Uses of Fepanil 125 MG
- Periods pain
- Joint Pain
- Flu like symptoms
Contraindications of Fepanil 125 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of Fepanil 125 MG
- Side effects of paracetamol are rare
- Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
- Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
- High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
- Low number of white blood cells (agranulocytosis)
Precautions and Warnings of Fepanil 125 MG
Can I take Fepanil 125mg Liquid 60ml during pregnancy?
It can be taken in pregnancy as there are no side effects in recommended doses; however, consult your doctor on the use of this medicine before taking.
Can I take Fepanil 125mg Liquid 60ml while breastfeeding?
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.
Can I drive if I have consumed Fepanil 125mg Liquid 60ml?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Fepanil 125mg Liquid 60ml?
It is advised not to consume alcohol during the treatment, as it may cause liver damage especially more than three alcoholic drinks per day.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
- You are alcoholic or are suffering from chronic malnutrition
Mode of Action of Fepanil 125 MG
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Fepanil 125mg Liquid 60ml contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever....
Directions for Use of Fepanil 125 MG
- Take medicine as directed by your doctor
- Shake well before use
- Read the instructions carefully on the label before using the medicine
Interactions of Fepanil 125 MG
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Fepanil 125mg Liquid 60ml
- Medicines used to treat bacterial infection like chloramphenicol
Interactions with food items
No information is available on interactions of this medicine when taken with food
Storage and disposal of Fepanil 125 MG
- Store below 25°C
- Protect it from direct sunlight
- Please keep it away from children
Dosage of Fepanil 125 MG
- Taking Fepanil 125mg Liquid 60ml in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
- Caution is needed in older people too
Q: My child has fever, can I give Fepanil 125mg Liquid 60ml to my child who is five years old?
A: No, this medicine is not meant for use in children below 6 years of age.
Q: My child, who is 3 years old happened to consume entire bottle of this medicine, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Expires on or After
Other Products from this Brand
- Fepanil 250 Mg Banana Flavour Suspension 60 Ml
- Fepanil 100 Mg Banana Oral Drops 15 Ml
- Fepanil 650 Mg Strip Of 15 Tablets
- Fepanil Mef Ds Bottle Of 60 Ml Suspension
- Fepanil Mef Ds Orange Flavour Bottle Of 60 Ml Suspension
- Fepanil 120 Mg Banana Flavour Bottle Of 60 Ml Suspension
- Fepanil 125 Mg Drops 5 Ml
- Fepanil 500 Mg Strip Of 15 Tablets
- Fepanil 1000 Mg Infusion 100 Ml
- Fepanil Mef Suspension 60 Ml
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.